BibTeX record journals/complexity/Aghababa16

download as .bib file

@article{DBLP:journals/complexity/Aghababa16,
  author    = {Mohammad Pourmahmood Aghababa},
  title     = {Control of non-integer-order dynamical systems using sliding mode
               scheme},
  journal   = {Complexity},
  volume    = {21},
  number    = {6},
  pages     = {224--233},
  year      = {2016},
  url       = {https://doi.org/10.1002/cplx.21682},
  doi       = {10.1002/cplx.21682},
  timestamp = {Sun, 28 May 2017 13:19:37 +0200},
  biburl    = {https://dblp.org/rec/journals/complexity/Aghababa16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics